Stability in a product of spaces
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1230-1234
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a9,
author = {I. I. Matveeva},
title = {Stability in a product of spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1230--1234},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a9/}
}
I. I. Matveeva. Stability in a product of spaces. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1230-1234. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a9/